MAUDE Adverse Event Report: BIOMET 3I CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H); DENTAL ABUTMENT
Model Number ILPC442U
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the low profile loosens, it loses its tightness.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes'.One abutment was returned for investigation.Visual evaluation of the as returned product identified signs of use (wear) but no apparent signs of malfunction.Functional testing was performed with an in-house mating implant.The products engaged, retained and disengaged as normal.No pre-existing conditions were noted on the per.The device was intended for an unknown tooth site.X-ray & picture evaluation: x-ray or picture images were not provided.Review of appropriate documentation: document reviewed: biomet 3i restorative products ifu (p-iis086gr) rev f - october 2019.Per the applicable ifu, it is stated that improper technique and overloading can lead to device failure.Dhr review: dhr review for the lot (2020120162) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2020120162) for similar events (complaint category keywords: functional: loosening) and no other complaints were identified.Post market trending review: july post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did not occur.However, the reported event could not be verified as the exact details of event (e.G.Other product involved) were unknown.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14432841
Report Number0001038806-2022-00739
Device Sequence Number12062776
Product Code NHA
UDI-Device Identifier00844868021063
UDI-Public(01)00844868021063(17)260105(10)2020120162
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/05/2026
Device Model NumberILPC442U
Device Catalogue NumberILPC442U
Device Lot Number2020120162
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer09/20/2022
Initial Report FDA Received Date05/18/2022
Supplement Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale